HOMOMORFISMA KONTINU DAN REPRESENTASI REGULER PADA RING BERNORMA

Wardati, Khurul and Musthofa, Muhammad Wakhid (2009) HOMOMORFISMA KONTINU DAN REPRESENTASI REGULER PADA RING BERNORMA. Kaunia Jurnal Sains dan Teknologi, Vol. 5 (No. 2). pp. 113-125. ISSN 2301-8550

[img]
Preview
Text (HOMOMORFISMA KONTINU DAN REPRESENTASI REGULER PADA RING BERNORMA)
Kaunia Vol V,No.2,Okt2009,KhurulWardati.pdf - Published Version

Download (15MB) | Preview

Abstract

A ring structure is formed from a non-empty set completed by two binary operations and satisfies a number of axioms. If the set of ring is a normed space, a normed ring concept will be formed. The characteristics of a normed ring (algebra) will be consistent with the characteristics of ring in general; and one of the characteristics is the concept of homomorphism. This article will discuss continuous homomorphism and regular representation in the normed ring. This article will show that the continuous homomorphism in the normed ring can be used as a continuous homomorphism in the respective completion normed ring. Finally, it is also demonstrated that a left/ right regular representation of normed ring is a also a continuous homomorphism/ anti-homomorphism. Kata Kunci: ring, ruang bernorma, ring bernorma, homorfisma kontinu., , Burhanudin ArifNurnugroho

Item Type: Article
Uncontrolled Keywords: HOMOMORFISMA, KONTINU, REPRESENTASI REGULER PADA RING BERNORMA
Subjects: Sains
Divisions: Jurnal > 17. Kaunia
Depositing User / Editor: Sugeng Hariyanto, SIP (sugeng.hariyanto@uin-suka.ac.id)
Date Deposited: 08 Jun 2017 04:11
Last Modified: 08 Jun 2017 04:11
URI: http://digilib.uin-suka.ac.id/id/eprint/25403

Actions (login required)

View Item View Item